# SDR QXEA2016060600363

- Difficulty date: June 1, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,457 hours, 13,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85337234133
- Condition: Corroded
- Location: Bs 604-624
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVET TAILS ON STRINGER 24L BETWEEN BS 604 AND 624.  STRINGER  REPLACED IAW SRM 51-42-05, 51-40-15 & DWG  85337033.
